# SDR 2001UALA01342

- Difficulty date: July 5, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,551 hours, 35,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R IS CORRODED.  REPAIRED STRINGER PER SRM 53-10-03.  MAJOR REPAIR ACCOMPLISHED.
